导出
  • 排序
  • 显示
1. ON EIGENVALUE PROBLEMS ARISING FROM NONLOCAL DIFFUSION MODELS SCOPUS SCIE

作者:Li, F;Coville, J;Wang, XF

通讯作者地址:Wang, XF (reprint author), East China Normal Univ, Ctr PDE, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; Wang, XF (reprint author), Southern Univ Sci & Technol, Dept Math, 1088 Xueyuan Rd, Shenzhen 518055, Peoples R China.

作者机构:[Li, Fang; Wang, Xuefeng] East China Normal Univ, Ctr PDE, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.; [Coville, Jerome] INRA, Biostat & Pr 更多

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2017,37,2,879-903

收录类别:SCOPUS;SCIE

当年影响因子:1.099

WOS被引:2

Scopus被引:3

资源类型:外文期刊论文

2. INFINITELY MANY SOLUTIONS FOR NONLINEAR SCHRODINGER EQUATIONS WITH SLOW DECAYING OF POTENTIAL SCOPUS SCIE

作者:Wang, LP;Zhao, CY

通讯作者地址:Wang, LP (reprint author), East China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

作者机构:[Wang, Liping; Zhao, Chunyi] East China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2017,37,3,1707-1731

收录类别:SCOPUS;SCIE

当年影响因子:1.099

资源类型:外文期刊论文

4. EFFECTIVE BOUNDARY CONDITIONS OF THE HEAT EQUATION ON A BODY COATED BY FUNCTIONALLY GRADED MATERIAL SCOPUS SCIE

作者:Li, HC

通讯作者地址:Li, HC (reprint author), E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200241, Peoples R China.

作者机构:[Li, Huicong] E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200241, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2016,36,3,1415-1430

收录类别:SCOPUS;SCIE

当年影响因子:1.099

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

5. SPIKE VECTOR SOLUTIONS FOR SOME COUPLED NONLINEAR SCHRODINGER EQUATIONS SCOPUS SCIE

作者:Peng, SJ; Pi, HR

通讯作者地址:Peng, SJ (reprint author), Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Peoples R China.

作者机构:[Peng, Shuangjie] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Peoples R China.; [Pi, Huirong] E China Normal Univ, Ctr Partial Differenti 更多

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2016,36,4,2205-2227

收录类别:SCOPUS;SCIE

当年影响因子:1.099

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

6. GLOBAL WELL-POSEDNESS OF STRONG SOLUTIONS TO A TROPICAL CLIMATE SCOPUS SCIE

作者:Lin, F; Liu, D

通讯作者地址:Lin, F (reprint author), NYU, Courant Inst Math Sci, 251 Mercer St, New York, NY 10012 USA.; Liu, D (reprint author), E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200062, Peoples R China.; Liu, D (reprint author), Shanghai Univ Finance & Econ, Sch Math, Shanghai 200433, Peoples R China.

作者机构:[Lin, Fanghua] NYU, Courant Inst Math Sci, 251 Mercer St, New York, NY 10012 USA.; [Liu, Dan] E China Normal Univ, Ctr Partial Differential Equat, S 更多

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2016,36,8,4517-4529

收录类别:SCOPUS;SCIE

当年影响因子:1.099

资源类型:外文期刊论文

10. SOLUTIONS WITH CLUSTERED BUBBLES AND A BOUNDARY LAYER OF AN ELLIPTIC PROBLEM SCOPUS SCIE

作者:Wang, LP;Zhao, CY

通讯作者地址:Zhao, CY (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Wang, Liping; Zhao, Chunyi] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2014,34,5,2333-2357

收录类别:SCOPUS;SCIE

当年影响因子:1.099

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

14. TRANSITION LAYERS FOR A SPATIALLY INHOMOGENEOUS ALLEN-CAHN EQUATION IN MULTI-DIMENSIONAL DOMAINS SCOPUS SCIE

作者:Li, F;Nakashima, K

通讯作者地址:Li, F (reprint author), E China Normal Univ, Ctr Partial Differential Equat, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Li, Fang] E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200241, Peoples R China.; [Nakashima, Kimie] Tokyo Univ Marine Sci & Techno 更多

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2012,32,4,1391-1420

收录类别:SCOPUS;SCIE

当年影响因子:1.099

WOS被引:6

Scopus被引:5

资源类型:外文期刊论文

16. AN INDEFINITE NONLINEAR DIFFUSION PROBLEM IN POPULATION GENETICS, I: EXISTENCE AND LIMITING PROFILES SCIE

作者:Nakashima, K; Ni, WM; Su, LL

通讯作者地址:Nakashima, K (reprint author), Tokyo Univ Marine Sci & Technol, Minato Ku, 4-5-7 Konan, Tokyo 1088477, Japan.

作者机构:[Nakashima, Kimie] Tokyo Univ Marine Sci & Technol, Minato Ku, Tokyo 1088477, Japan.; [Ni, Wei-Ming; Su, Linlin] Univ Minnesota, Sch Math, Minneapol 更多

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2010,27,2,617-641

收录类别:SCIE

当年影响因子:1.099

WOS被引:14

资源类型:外文期刊论文

17. LIMITING PROFILES OF SEMILINEAR ELLIPTIC EQUATIONS WITH LARGE ADVECTION IN POPULATION DYNAMICS SCIE

作者:Lam, KY; Ni, WM

通讯作者地址:Lam, KY (reprint author), Univ Minnesota, Sch Math, Minneapolis, MN 55455 USA.

作者机构:[Lam, King-Yeung; Ni, Wei-Ming] Univ Minnesota, Sch Math, Minneapolis, MN 55455 USA.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2010,28,3,1051-1067

收录类别:SCIE

当年影响因子:1.099

WOS被引:29

资源类型:外文期刊论文

18. AN INDEFINITE NONLINEAR DIFFUSION PROBLEM IN POPULATION GENETICS, II: STABILITY AND MULTIPLICITY SCIE

作者:Lou, Y; Ni, WM; Su, LL

通讯作者地址:Lou, Y (reprint author), Ohio State Univ, Dept Math, 231 W 18th Ave, Columbus, OH 43210 USA.

作者机构:[Lou, Yuan] Ohio State Univ, Dept Math, Columbus, OH 43210 USA.; [Ni, Wei-Ming; Su, Linlin] Univ Minnesota, Sch Math, Minneapolis, MN 55455 USA.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2010,27,2,643-655

收录类别:SCIE

当年影响因子:1.099

WOS被引:16

资源类型:外文期刊论文

19. AN EIGENVALUE VARIATION PROBLEM OF MAGNETIC SCHRODINGER OPERATOR IN THREE DIMENSIONS SCIE SCOPUS

作者:Pan, XB

通讯作者地址:Pan, XB (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Pan, XB]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2009,24,3,933-978

收录类别:SCIE;SCOPUS

当年影响因子:1.099

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

20. Solutions with interior bubble and boundary layer for an elliptic problem SCIE

作者:Wang, LP; Wei, JC

通讯作者地址:Wang, LP (reprint author), Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China.

作者机构:[Wang, Liping; Wei, Juncheng] Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2008,21,1,333-351

收录类别:SCIE

当年影响因子:1.099

WOS被引:3

资源类型:外文期刊论文

共 2 页, 32 条记录

TOP